# SDR QXEA200600943

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 467
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CABIN UNDER FLOOR RIGHT HAND OUTBOARD FRAME WEB IS CORRODED BETWEEN X467.000 AND X488.500.  REPAIRED IAW DHC-8-200 SRM 51-40-00, 51-40-11, 51-20-11, 51-90-00 AND SRM 51-20-00.
